MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Model Number PLATINIUM CRT-D 1741
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject device was explanted due to infection on (b)(6) 2017.An investigation is required.
 
Event or Problem Description

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key6766580
Report Number1000165971-2017-00625
Device Sequence Number19224030
Product Code NIK
UDI-Device Identifier08031527015484
UDI-Public(01)08031527015484(11)160919(17)180419
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2018
Device Model NumberPLATINIUM CRT-D 1741
Device Catalogue NumberPLATINIUM CRT-D 1741
Device Lot NumberS0218
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/25/2017
Event Location Hospital
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;